Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Solutions of the diophantine equation $x^{3}+y^{3}=z^{3}-d$


Authors: V. L. Gardiner, R. B. Lazarus and P. R. Stein
Journal: Math. Comp. 18 (1964), 408-413
MSC: Primary 10.12
DOI: https://doi.org/10.1090/S0025-5718-1964-0175843-9
MathSciNet review: 0175843
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.12

Retrieve articles in all journals with MSC: 10.12


Additional Information

Article copyright: © Copyright 1964 American Mathematical Society